MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL, A/R T2 FEMUR Ø12X400 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL, A/R T2 FEMUR Ø12X400 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1825-1240S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Unspecified Heart Problem (4454); Unspecified Respiratory Problem (4464); Swelling/ Edema (4577)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.Device remains implanted.
 
Event or Problem Description
The customer (b)(6) reported to (b)(6) that: "right leg swollen, hard to the touch.Remains swollen for several hours after observation, until lying down, even though the leg was left in the open air without restraint (no socks or tight clothes).Shortness of breath and feeling of tiredness, headaches (occipital lobe area and frontal lobe area), very slight prickling sensation in the heart.The swollen legs, i observed them from (b)(6) 2006 to (b)(6) 2021, that's what made me decide to fill in these fields.".
 
Event or Problem Description
The customer "gd" reported to ansm that: "right leg swollen, hard to the touch.Remains swollen for several hours after observation, until lying down, even though the leg was left in the open air without restraint (no socks or tight clothes).Shortness of breath and feeling of tiredness, headaches (occipital lobe area and frontal lobe area), very slight prickling sensation in the heart.The swollen legs, i observed them from on (b)(6) 2021, that's what made me decide to fill in these fields.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
FEMORAL NAIL, A/R T2 FEMUR Ø12X400 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12583904
Report Number0009610622-2021-00732
Device Sequence Number14266751
Product Code HSB
UDI-Device Identifier04546540199799
UDI-Public04546540199799
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K010801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Model Number1825-1240S
Device Catalogue Number18251240S
Device Lot NumberK038533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown